Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

Combinatorial Calculation of the Various Normalizations of the Witten Invariants for 3-Manifolds

J. Neil
Journal / Anthology

Journal of Knot Theory and Its Ramifications
Year: 1992
Volume: 1
Issue: 4
Page range: 407-449

Polynomial formulae for the Witten invariant of 3-manifolds for manifolds which bound plumbed 4-manifolds are developed via the combinatorial approach of Lickorish. A number of tables of calculations of the various normalizations of this invariant are presented for a variety of Seifert fiber spaces over S^2.

*Mathematics > Topology